# SDR UALA2012042002356

- Difficulty date: April 17, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 77,394 hours, 22,434 cycles
- Engine: Pwa PW2037
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 15406003
- Part serial: 1787
- Condition: Leaking
- Location: Rt Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AILERON ACTUATOR LEAKING HYD FLUID AT FLANGE AREA.  REPLACED RT OTBD AILERON ACTUATOR, OPS CHECKED OKAY.
